Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1261. E. Ghorbani, G. B. Khosrovshahi, Ch. Maysoori and M. Mohammad-Noori,
    Inclusion matrices and chains,
    J. Combin. Theory Ser. A 115(2008), 878-887  [abstract]   
     
    1262. N. Ghareghani, F. Ramezani and B. Tayfeh-Rezaie,
    Graphs cospectral with starlike trees,
    Linear Algebra Appl. 429(2008), 2691-2701  [abstract]   
     
    1263. K. Nourouzi,
    Compact linear operators between probabilistic nomed spaces,
    Oper. Theory Adv. Appl. 181(2008), 347-353  [abstract]   
     
    1264. E. S. Mahmoodian (Joint with A. A. Khanban and M. Mahdian),
    A linear algebraic approach to orthogonal arrays and latin squares,
    Ars Combin. (to appear) [abstract]   
     
    1265. S. Akbari and E. Ghorbani,
    Choice number and energy of graphs,
    Linear Algebra Appl. 429(2008), 2687-2690  [abstract]   
     
    1266. S. Akbari (Joint with H. Bidkhori and A. Mohammadian) ,
    Commuting graphs of matrix algebras,
    Comm. Algebra (2008), 4020-4031  [abstract]   
     
    1267. M. T. Dibaei (Joint with R. Jafari),
    Modules with finite cousin cohomologies have uniform local cohomological annihilators,
    J. Algebra 319(2008), 3291-3300  [abstract]   
     
    1268. J. Asadollahi and Sh. Salarian (Joint with F. Jahanshahi),
    Complete cohomology and Gorensteinness of schemes,
    J. Algebra 319(2008), 2626-2651  [abstract]   
     
    1269. M. Fakhar (Joint with J. Zafarani),
    Generalized symmetric vector quasieqilibrium problems,
    J. Optim. Theory and Appl. 136(2008), 397-409  [abstract]   
     
    1270. M. Tousi and S. Yassemi,
    The Lichtenbaum-Hartshorne theorem for modules which are finite over a ring homomorphism,
    J. Pure Appl. Algebra 212(2008), 1222-1228  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.